# SDR PCAA0006041

- Difficulty date: June 8, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 24,835 hours, 28,204 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Control Panel
- Part number: 83423051009
- Part serial: ES0013
- Condition: Smoke
- Location: Sahs
- Part time: 8,795 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FERRY FLIGHT 9370 FROM ALB TO BGM - SAHS CONTROL PANEL STARTED TO SMOKE IN FLIGHT.  CREW DECLARED AN EMERGENCY INTO BGM.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AVIONICS CONFIRMED PROBLEM WITH THE SAHS STANDBY CONTROL.  REMOVED AND REPLACED, OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
